I am 67 and have been doing fine in Effexor, till I had a incident. I was on 300 for a week, just bumped it up to 600 and do not feel like myself. How long does one feel like they're in a fog? My depression has been going on for 8 weeks. The doc said I could try abilify and that is freaking me out more.
Side effects from psychotropic drugs last anywhere from just a few days to a couple of weeks, usually getting better every day if you don't dwell on them. Your doctor should be scripting a blood level check soon and that will help determine if you are on the right dosage.
I take 1500mg of lithium and 20mg of Abilify daily and I feel better than I can ever remember. Good luck and I hope you will give these drugs a good try because being depressed is even less of a picnic ~ at least it was for me.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2014 • 7 answers
Posted 5 Apr 2017 • 1 answer
Major Depressive Disorder - I didn't think it would be a big deal since I was to see my psychiatrist
Posted 5 May 2017 • 4 answers
Posted 9 Aug 2017 • 1 answer
Posted 29 Aug 2017 • 7 answers